# SDR AUS20040435

- Difficulty date: March 30, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Clip
- Part number: 35115396
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT OB FLAP IB TRACK RIVETS LOOSE IN AREA ADJACENT TO LOWER SKIN ATTACHMENT. FURTHER INSPECTION FOUND BUCKLING AND CRACKING OF THE OUTBOARD SHEAR CLIP.
